# SDR ASAA0080627

- Difficulty date: September 21, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 604, THE EMERGENCY EXIT TRACK LIGHTS WERE REPORTED INOPERATIVE.  INSPECTED AND FOUND A FAULTY BATTERY CONNECTION IN THE BATTERY PACK.  REPAIRED CONNECTION, LIGHTS OPERATED NORMALLY.  (M)
